15 year old always gets headaches, no one and nothing helps?

I am a 15 year old female, and I have been getting 6 headaches a day for going on 8 months. I have been to a neurologist who did a MRI and blood tests. The blood test was ANA positive but my DNA strand was fine. I then had a lumbar puncture and my protein was slightly high but my red blood cells were very high. I then went to a rheumatologist who said that it can’t be autoimmune. I went to an ENT who said it might be contact headaches and gave me a nose spray which didn’t work. The headaches are now increasing to about 7-8 a day and the intensity has stayed the same (lowest 5 and highest 9). I try to avoid taking pain killers. I usually try to either ignore it or sleep it off. The headaches are above my eyes so I had a eye test which was fine. I have tried exercising more, avoiding gluten, changing my sleep pattern etc. The only medication that worked to reduce the headaches was a epileptic tablet prescribed by the neurologist, this reduced it right down to 1 a day but I was taken off because one of the side effects was suicidal thoughts and my mom was scared that would happen to me. I am also not feeling any pain until long after I have been hurt. I have dizziness that has inched lasted from 6 AM to after 8PM. Please help because I can’t have more headaches.





This Question Is Open to Answers -Post Your Comment Below

I’m 17 years old, have a hard time breathing, chest hurts and painful migraines?

Hi my name is (…) and i am 17 years old. I’ve been having these episodes where I have a hard time breathing and my chest hurts, I also get very painful migraines . Then sometimes I have tunnel vision and i have to grab on to something weather i’m standing or sitting so i don’t fall over. Usually they only last for 10-15 seconds but recently the last time it happened it lasted about 5 minuets and my friend had to help me sit down at school. Also i haven’t been able to sleep because I jump in my sleep and it makes me up or I just can’t fall asleep and it takes a lot of out me because I have long days at school. lastly my appetite has just disappeared. I have hardly been eating because food makes me feel sick or nauseous. I’m not stressed because things are going well for me so i don’t think it’s stress. If anyone could give me an answer/diagnosis or a way to help my symptoms i will be so grateful.





This Question Is Open to Answers -Post Your Comment Below

Question: 15 year old has terrible migraines…taking loads of pills for years…

Writing this is very hard for me, especially since my situation is technically so commonplace, yet very strange. I began to deal with terrible headaches when I was 12 years old. I remember waking up in the middle of the night because of an acute pain I felt on the left side of my head and eye. Though, my parents put minor attention to it and gave my an aspirin. The headaches became constant and I started to get them every night; after that, it all became worse. I’m assuming it’s my fault, since I think I became addicted to the painkillers. I had headaches every single 3 hours. My parents decided to take me with a neurologist and he prescribed me Epival and some other medication I can’t recall. It really helped me with my headaches, but the medication was too expensive, so my father decided to cut the treatment after a year. He was against my dependence and felt like the best way to help was by ignoring my headaches. He even said I was faking the migraine and trying to seek attention. It didn’t help me, at all. It got worse. I began to vomit a lot, the headaches returned every hour, and I was depressive (I was 13 at the time). So as soon as I turned 14 years old, I began to self-medicate myself. It was/is a terrible idea. At first, it was minor analgesics, such as Tylenol. Though, I began to dose myself 1 Tylenol each hour. Because of this, I decided to use Advil or Aleve, but still dosed myself 1 pill each 4 to 5 hours. Then, I don’t remember why, but I switched to Galoflam. It’s embarrassing to say, but I spent almost $5,600 (Q700 in my currency) with this medication. This pills were okay, but the seller in a pharmacy recommended to my mom Dolo-Nervilan. This pills were the best so far! I only took 3 pills each day. Though, acne was a side effect due to the B12. My dermatologist told me to cut off the medication immediately. So I did and decided to try Avamigran. This helped for a week or so. I took like 4 or 5 pills each day. In addition, I was taking a pill of Cataflam to sleep at night. Though, yesterday, I woke up at 3AM with a mild headache. So I decided to take another Avamigran. Bad idea maybe? I woke up again at 4AM and this time I rushed to the bathroom because I had to vomit so badly. The vomit made my headache worse, so I persisted and took another Avamigran. This actions occurred two times again; one at 5AM and another one at 6AM. I kept taking a pill even after vomiting because I was afraid my body hadn’t really ingested the medication well to help. Avamigran wasn’t really helping, so I decided to switch to Galoflam again. I’m currently 15, soon to turn 16. I really need an advice or maybe a suggestion as to what I should or what can help me, even if anybody knows what is wrong me! I was reading that it might be rebound headaches due to the medicine intake. If it’s the case, please tell me so and please please tell me what I should do. I know you shouldn’t ask for any medical advice or prescription, but I’m underage and my parents won’t support me or even help me.





This Question Is Open to Answers -Post Your Comment Below